CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Modified Stencil Approximations for Fifth-Order Weighted Essentially Non-oscillatory Schemes 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 2, 页码: 898-922
Authors:  Wang, Yahui;  Du, Yulong;  Zhao, Kunlei;  Yuan, Li
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
WENO scheme  Stencil approximation order  Smoothness indicator  Hyperbolic conservation law  Euler equation  
Higher-order normal approximation approach for highly reliable system assessment 期刊论文
IISE TRANSACTIONS, 2019, 页码: 13
Authors:  Li, Zhaohui;  Yu, Dan;  Liu, Jian;  Hu, Qingpei
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
System reliability assessment  highly reliable system  Winterbottom-extended Cornish-Fisher expansion  reliability-based expansion  log-location-scale family  
Adaptive multi-fidelity polynomial chaos approach to Bayesian inference in inverse problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 110-128
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:10/0  |  Submit date:2019/03/11
Bayesian inverse problems  Multi-fidelity polynomial chaos  Surrogate modeling  Markov chain Monte Carlo  
Data-driven polynomial chaos expansions: A weighted least-square approximation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 129-145
Authors:  Guo, Ling;  Liu, Yongle;  Zhou, Tao
Favorite  |  View/Download:9/0  |  Submit date:2019/03/11
Uncertainty quantification  Data-driven polynomial chaos expansions  Weighted least-squares  Equilibrium measure  
A much better replacement of the Michaelis-Menten equation and its application 期刊论文
INTERNATIONAL JOURNAL OF BIOMATHEMATICS, 2019, 卷号: 12, 期号: 1, 页码: 22
Authors:  Li, Banghe;  Li, Bo;  Shen, Yuefeng
Favorite  |  View/Download:9/0  |  Submit date:2019/03/11
Rate constants of enzyme kinetics  quasi-steady-state assumption  quasi-steady-state law